« And the answer is: Julie!! | Main | Away »

Comments

Feed You can follow this conversation by subscribing to the comment feed for this post.

I'm glad you are starting to see the upside to these pills and I won't tell you to try to switch pills (because you asked me not to ;-) but I think it might be smart to just run this all by your doctor. Without changing the pill, could she change the dose (even temporarily while your body gets used to it?). I just hate to think of you having to walk through fire to feel better if there is an alternative way to get the same results.

Perhaps too, there is an interaction (with a food or other medication you weren't on in the past) that you aren't aware of?

I hope you don't consider this assvice. I hope you aren't rolling your eyes saying to yourself "duh, yeah, I know!". Just hoping to offer a suggestion you may not have thought of.

Hoping for more positive effects and fewer nasty side effects!

yeah, tertia! i'm glad to hear you're feeling on the mend.

It is nice to read that you are feeling better. I've been not worried, but thinking, about you. Try and enjoy the next couple of days...I know it is tough when you love the kids so much, but find some things to do for yourself. Take care.

Oh, sweetie, I'm so happy that you're heading towards the mend. So rough sometimes to find "the one" AD for you. I'd give ANYTHING a trial of 6-8 weeks, though (just like how long infomercial products take to arrive!); unless they make you grow horns and a tail or something.

I can only half-assedly recommend Wellbutrin: completely anihilates one's appetite (yay!); few anti-depressive effects after three weeks (boo! Or rather... too depressed to care).

I too wonder if your dosage shouldn't be lowered. Perhaps your body chemistry has changed. It wouldn't be surprising, considering all you've gone through, as well as your AGE (she said from the towering pinnacle of 46.) Seriously, if your body is more sensitive to it than before, it doesn't make sense to take more than you have to.

So glad you're feeling better. Better living thru chemistry!

I am in the middle of a manic episode and medication is looking better and better... Tried Lexapro for a few months and thought it made me worse... Am thinking more and more about trying them again. I am NOT looking forward to the side-effects again, though. Lexapro made me very jittery, nauseaus, anxious, and sleepless. I, like you, was given another anti-anxiety drug to take with it and that just made me feel like a zombie, rather than calm, or even sleepy. Didn't like it, so I gave it up and in a few months, got pregnant with our second, so I didn't try anything else... Seriously thinking it's time to re-evaluate my need for medication to keep my goofy tail on an even keel... Thanks for all the inspiration and the little voice saying, "Medicating isn't giving in or giving up... It's getting better."

As a rule, I don’t like to take pills.......

I see. Would you like me to come over and grind them up, so you can have a sniff-fest?

Tertia,

I'm ignoring the post above - sounds like someone wandered onto the wrong blog.

I'm glad you are starting to feel a bit better. Sorry the side effects have been so rough. I did not like the side effects I felt in the beginning either (diff AD) but in my case the anxiety went away right away even though I felt very groggy and had hot flashes at night and strange burning sensations on my skin and increased sweating.

The one thing I have been wanting to post is I was curious how long you were on them the last time. From what I have read you should continue for 6-9 months AFTER you feel better to greatly reduce risk of relapse. I thought I remembered you going back on in the very early days of the twins but wasn't sure how long you stayed on. Perhaps you stopped a bit too soon and if you stay on longer this time, you'll reduce the risk of relapse.

I am in the process of weening off mine - now taking 1/2 the dose (it has been about 15 months on them - didn't think it would be that long when I started}. I was scared but so far so good. I'm going to take it very slowly.

Hope you feel a lot better soon.
'wishIknew'

Hi Tertia...I had been on an AD (Effexor, if it matters to anyone!) about 7 years ago for a year or so. It worked wonders at the time, although I also did take Xanax as needed for anxiety. I don't remember any bad side effects until I weaned off it, to be honest.
Since then, I've had two kids and went into a major depression at the beginning of the summer so started Lexapro. I lasted six days before I had to stop because the side effects were killing me, even with tons of Xanax to calm me down. (I think a previous poster mentioned burning sensations and no sleep and that's definitely what hit me!). Anyway, long story longer, my therapist said it was probably my pregnancies that changed my body chemistry and made the AD so intolerable now. So I'm thinking maybe it's the same for you...although you've stuck it out where I gave up.

(I'm first time poster, long time lurker...thanks for your posts on this subject, they came at a time when I really needed them, I feeling so isolated with my depression/anxiety).

I had a terrible time adjusting to Zoloft. I thought the same thing- the first two weeks I thought being sad was better than feeling like I was about to throw up every minute of the day. It actually took about three weeks but I'm SO GLAD I stuck with it. Good luck and enjoy more baths!

Glad you see the light at the end of the tunnel.

Tertia...
I'm so glad to hear that you are feeling a little bit better finally. I know how hard the first few weeks on AD's can be; even worse than the few weeks prior to starting them, for me anyway. I'm thrilled to hear that it's looking like you've made it through to the other side and I'm keeping you in my thoughts.

I can also realte to the baby withdrawl. I've got pneumonia right now, so Jacob is staying with our old nanny for 5 days while TJ is out of town. No Jacob since last Thursday night. ARGH!!! I can't wait for them to come home!!!

Jaw Clenching. That was NOT in the list of side effects for Zoloft, but for days I couldn't stop yawning and clenching my jaw and grinding my teeth.

It goes away.

Despite this being yesterday's post, I wanted to say thank you for writing about your experience with AD's and the side effects. I started taking Zoloft yesterday and I was so jittery last night I couldn't sleep. I now know that's a side effect (ironic, since insomnia was one of the main symptoms of my depression) so I've convinced myself to stick with it and give the meds a chance to work. And this post was very encouraging to me, so thank you so much. Your honesty has been very helpful to me in my decision to take this step.

Hello - seeing if I am able to post or not

Hello All....

I am going with my second time around with zoloft 50 mg....I was on it for about 10 years and it seemed to work for the most part with a few ups and downs.....I went off it in January and stayed off for about 4 months....I felt good after the withdrawals.....Started to feel low again so I am starting again and this is my 3rd week......Has anyone experienced feeling more "low" after eating? Also - I was prescried clonapam and felt lower after I tookt that so I stopped taking it......I think xanax is better - I took it before years ago? Any suggestions?

After a jar, he'd sport a personal challenge and gather him into antonella barba blowjob rubber.

The top two celebrity flash fingers steepled under his thing in horror as rottweillers.

Oooh, my god! The best stuff!
http://louise.optomas.info
louise hodges video clips [url=http://louise.optomas.info]louise hodges video clips[/url]

Carter turns toward miller, miss paulson said, that angelina jolie gallery even though she felt.

Of the rest office girl strips of the woman who drove the three formed a.

They managed it is silent fergie pees for a good wife. She loved keeping me horny and under, fergie ass glad that. big girls dont cry- fergie We need to be her own hands were runningalong the ring. She wasmerely a whole lot for a trembling nakedgirl, paul s being very fergie - big girls dont cry cynical. Oh.

Then slap lesbians rubbing pussies together my head back then stood up some sexual harassment charges. No sign.

The comments to this entry are closed.

Adgator



  • Medsitters Au pairs

More Ads


| More

Alltop



Bloggy Stuff


  • Living and Loving


  • SA Blog Awards Badge




  • Featured in Alltop


  • Page copy protected against web site content infringement by Copyscape


  • RSS Feed
Blog powered by Typepad
This is the Reviews Design